MathSciNet Relay Station
MathSciNet bibliographic data
MR1155574 11L05 (11T22 11Y40)
Gupta, S.; Zagier, D. On the coefficients of the minimal polynomials of Gaussian periods. Math. Comp. 60 (1993), no. 201, 385–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement